# SDR SWIA202266788

- Difficulty date: October 4, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP SATELLITE HOLES LOCATED BETWEEN STGR. 6 AND STGR. 7 AT BL 11.15  HAVE CRACK INDICATIONS IN HOLES #10 AND #11 ON RH WING AFT LOWER SKIN PLANK.      (C-CHECK RO 11/8/2022)    OPENED UP BOOST PUMP SATELLITE HOLES #10 AND #11 TO 0.266" DIA.,  LOCATED AT STGR. 6 AT BL 11.15 AT ON RH WING AFT LOWER SKIN PLANK REF REO 601R-57-21-169 REV D, DATED 2008-06-23 (REPAIR 1). COMPLIED WITH 51-900-1003-SKY
